# SDR R61A2021110500873

- Difficulty date: October 17, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERNAL CENTER FUSELAGE 2 LH SEAT TRACK FOUND CORRODED FR 43-FR 59. MX REPLACED SEAT TRACK PN 170-02064-011 IAW SRM 51-43-03, 51-42-01. SEE AAR NRC#4500976-2000-0165
